Travelling Wave Solutions of the K(n, n) Equation


İNÇ M., ATEŞ E.

CHINESE JOURNAL OF PHYSICS, vol.53, no.1, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.6122/cjp.20141215a
  • Title of Journal : CHINESE JOURNAL OF PHYSICS

Abstract

This paper addresses the Jacobi elliptic function method and applies it to the K(n, n) equation. New traveling wave solutions are obtained which can be expressed in terms of Jacobi elliptic functions. The compacton, solitary pattern, periodic, and rational solutions are also retrieved.